# SDR HALA0800423

- Difficulty date: March 23, 2008
- Submitted: March 25, 2008
- Operation: Air carrier
- Aircraft: N591HA
- Make and model: Boeing 767-33A
- Aircraft serial: 33423
- Aircraft time: 19,768 hours, 3,804 cycles
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ETOPS SIGNIFICANT SYSTEM, AFTER APPROX 3HR OF FLIGHT F/OS ALTIMETER CLIMBED BETWEEN 160' TO 180' SHOWED 37180 SWITCHED TO ALT AIR DATA ALTIMETER INDICATED GOOD AT 37020.  TROUBLESHOT F/O ALTIMETER PER FIM 34-12-0.  NO FAULTS ON EITHER ADC, CHECK PITOT STATIC SYSTEM PER FIM 34-11-00/101.  ALL CHECKS OK FOR SERVICE.
